B C Pill Question Please Help

5 Replies
Mary - November 16

i just started on the pill a few months ago...and just in the last two weeks i started noticing a pretty big increase in my appet_te. if feel like i'm hungry way more than usual....and i can eat so much more! can the pill increase your appet_te? please help!!

 

Mary - November 17

no one can help me?! please....can increased appet_te be caused by the pill...or could it be a pg symptom? please help!

 

nik - November 17

yes!!! it is a possibilty that the bc pill can increase your appet_te. I have been the pill for 7 years and it increase with me, but all women are different. But you may want to check out the hpt around the time of your period. Do you have any more signs of pg?

 

Mary - November 18

nik - yes...i have been having other symptoms as well..a little nausea with occasional vomiting (no fever though) and i've been waking up every day with a weird headache that comes and goes throughout the day...peeing a lot and i've been feeling pretty crampy like i should be on my period. what do you think? I'm actually planning on testing in the morning....im so nervous!!!

 

J - November 18

Good luck with your testing. I was on the pill for 4 years and when i went off it my appet_t increased dramatically. So I suppose it could go both ways.

 

nik - November 18

mary-if you think that you are go ahead and test and good luck to you. i am not pg yet but they tell me on here that some women do have the symptoms and some do not! so, maybe you're one of them. Good Luck to you.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?